Addendum : Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups
Publications Mathématiques de l'IHÉS, Volume 71 (1990), pp. 173-177.
@article{PMIHES_1990__71__173_0,
     author = {Borel, Armand and Prasad, Gopal},
     title = {Addendum : {Finiteness} theorems for discrete subgroups of bounded covolume in semi-simple groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {173--177},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {71},
     year = {1990},
     mrnumber = {1079647},
     zbl = {0712.11026},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1990__71__173_0/}
}
TY  - JOUR
AU  - Borel, Armand
AU  - Prasad, Gopal
TI  - Addendum : Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups
JO  - Publications Mathématiques de l'IHÉS
PY  - 1990
SP  - 173
EP  - 177
VL  - 71
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1990__71__173_0/
LA  - en
ID  - PMIHES_1990__71__173_0
ER  - 
%0 Journal Article
%A Borel, Armand
%A Prasad, Gopal
%T Addendum : Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups
%J Publications Mathématiques de l'IHÉS
%D 1990
%P 173-177
%V 71
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_1990__71__173_0/
%G en
%F PMIHES_1990__71__173_0
Borel, Armand; Prasad, Gopal. Addendum : Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups. Publications Mathématiques de l'IHÉS, Volume 71 (1990), pp. 173-177. http://archive.numdam.org/item/PMIHES_1990__71__173_0/

[1] A. Borel and G. Prasad, Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups, Publ. Math. I.H.E.S., 69 (1989), 119-171. | Numdam | MR | Zbl

[2] E. A. Nisnevič, Theorem of properness of Galois cohomology maps over function fields (in Russian), Dokl. Acad. Nauk BSSR, 23 (1979), 1065-1068. | MR | Zbl

[3] J. Oesterlé, Nombres de Tamagawa et groupes unipotents en caractéristique p, Invent. Math., 78 (1984), 13-88. | MR | Zbl

[4] G. Prasad, Volumes of S-arithmetic quotients of semi-simple groups, Publ. Math. I.H.E.S., 69 (1989), 91-117. | Numdam | MR | Zbl

[5] W. Scharlau, Quadratic and hermitian forms, Springer-Verlag, Heidelberg (1985). | MR | Zbl